# SDR UIEA2017120502360

- Difficulty date: December 10, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,789 hours, 16,233 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Control Unit
- Part number: 1851M89P02
- Part serial: LMDL3756
- Condition: Failed
- Location: Heater
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HEATER CONTROL UNIT FOUND WORN DURING RECEIVING INSPECTION. NR 2 HEATER CONTROL UNIT REMOVED AND REPLACED IAW AMM 73-21-22 REV 122 AND ECU STATIC TEST CARRIED OUT IAW AMM 71-00-00-725-268-H03 REV 122 FOUND SATISFACTORY.
